Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Fragmentation norm and relative quasimorphisms
HTML articles powered by AMS MathViewer

by Michael Brandenbursky and Jarek Kędra PDF
Proc. Amer. Math. Soc. 150 (2022), 4519-4531 Request permission


We prove that manifolds with complicated enough fundamental group admit measure-preserving homeomorphisms which have positive stable fragmentation norm with respect to balls of bounded measure.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2020): 57S05, 20F65
  • Retrieve articles in all journals with MSC (2020): 57S05, 20F65
Additional Information
  • Michael Brandenbursky
  • Affiliation: Ben Gurion University of the Negev, Beer Sheva, 8410501 Israel
  • MR Author ID: 957049
  • Email:
  • Jarek Kędra
  • Affiliation: Department of Mathematics, University of Aberdeen, Fraser Noble Building, Aberdeen AB24 3UE, Scotland, United Kingdom; and Institute of Mathematics, University of Szczecin, 70-451 Szczecin, Poland
  • Email:
  • Received by editor(s): April 30, 2018
  • Received by editor(s) in revised form: February 9, 2019, March 18, 2019, March 20, 2019, and April 21, 2019
  • Published electronically: June 22, 2022
  • Additional Notes: This work was funded by a Leverhulme Trust Research Project Grant RPG-2017-159.
  • Communicated by: Ken Bromberg
  • © Copyright 2022 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 150 (2022), 4519-4531
  • MSC (2020): Primary 57S05; Secondary 20F65
  • DOI:
  • MathSciNet review: 4470192